# SDR USAASB98293

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL202EED6
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 34,469 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 258 - ON CLIMB-OUT FROM BOS, THE NR 1 ENGINE OVERHEATED.  CAPTAIN ACCOMPLISHED HANDBOOK PROCEDURES, THROTTLED BACK THE NR 1 ENGINE TO IDLE AND DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT LANDED WITH THE NR 1 ENGINE AT IDLE.  NO INFLIGHT ENGINE SHUTDOWN OCCURRED.  MAINTENANCE PERFORMED RESISTANCE TEST PER MM FOR THE EGT SYSTEM.  NO DEFECTS NOTED.  ACCOMPLISHED BOROSCOPE INSPECTION OF THE LOW PRESSURE TURBINE AND HIGH PRESSURE TURBINE ON THE NR 1 ENGINE.  NO DEFECTS NOTED.  RAN ENGINE UP TO POWER.  NO DEFECTS NOTED.  REPLACED NR 1 ENGINE EGT INDICATOR AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
